# SDR CALA2019110301895

- Difficulty date: October 31, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 109,434 hours, 16,859 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623303
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WITH THE R ELEC HYD PUMP ON/R LOW PRESSURE SYS. AND BRAKE SOURCE LIGHT CAME ON/FOLLOW QRH. ACMP SHOWS FLUCTUATIONS IN PRESSURE WHEN A LOAD WAS APPLIED. REMOVED ACMP IAW AMM 29-11-01-024-001 AND ORDERED REPLACEMENT VIBRATION MOUNTS AND HARDWARE. REPLACED RIGHT HYDRAULIC PUMP REFERENCE LOG PAGE 3654005. LP 3654005- REMOVED AND REPLACED RIGHT ELEC HYDRAULIC PUMP PER AMM 29-11-01. OPS CHECK GOOD NO LEAKS. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1352928  SN OFF 9029 PUMP, AC MOTOR   OFF 75-2914-9-0001 9029 ON 75-2914-9-0001 0379.
